Alert archive / Puerto Rico / Flash Flood Warnings in 2015

Flash Flood Warning 12, NWS JSJ

October 25, 2015

NWS JSJ issued this flash flood warning at Oct 25, 2015, 5:05 PM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 25, 2015, 5:05 PM CDT (22:05 UTC)
Expired
Oct 25, 2015, 8:00 PM CDT
In force
3 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

The radar

The San Juan radar (TJUA), 19 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

010 
WGCA52 TJSJ 252205
FFWSJU
PRC057-123-133-260100-
/O.NEW.TJSJ.FF.W.0012.151025T2205Z-151026T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
605 PM AST SUN OCT 25 2015

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GUAYAMA MUNICIPALITY IN PUERTO RICO...
  SALINAS MUNICIPALITY IN PUERTO RICO...
  SANTA ISABEL MUNICIPALITY IN PUERTO RICO...

* UNTIL 900 PM AST
    
* AT 604 PM AST...DOPPLER RADAR INDICATED TORRENTIAL RAINFALL OVER   
  THESE MUNICIPALITIES. FLASH FLOODING IS EXPECTED. RAINFALL AMOUNTS 
  OF TWO TO THREE INCHES ARE EXPECTED. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GUAYAMA...SALINAS...COCO...COQUI...VAZQUEZ...JOBOS...OLIMPO...
  JAUCA...PARCELAS PENUELAS...CENTRAL AGUIRRE...LAS OCHENTA AND LA
  PLENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 1793 6621 1795 6618 1796 6620 1794 6625
      1793 6625 1798 6632 1794 6639 1804 6636
      1802 6633 1805 6631 1808 6624 1808 6622
      1805 6620 1804 6613 1809 6613 1810 6606
      1806 6609 1795 6612 1793 6616

$$

CASTRO
1 follow-up statement
744 
WGCA72 TJSJ 260053
FFSSJU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
853 PM AST SUN OCT 25 2015

PRC057-123-133-260102-
/O.EXP.TJSJ.FF.W.0012.000000T0000Z-151026T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUAYAMA PR-SALINAS PR-SANTA ISABEL PR-
853 PM AST SUN OCT 25 2015

...THE FLASH FLOOD WARNING FOR GUAYAMA...SALINAS AND SANTA ISABEL
MUNICIPALITIES WILL EXPIRE AT 900 PM AST...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO 
POSE A THREAT. HOWEVER...RESIDENTS AND MOTORIST ACROSS THESE AREAS 
SHOULD BE ALERT TO PONDING OF WATER ON ROADWAYS...AND ALLOW TIME FOR 
RIVERS AND STREAMS TO RETURN TO NORMAL LEVELS.

LAT...LON 1793 6621 1795 6618 1796 6620 1794 6625
      1793 6625 1798 6632 1794 6639 1804 6636
      1802 6633 1805 6631 1808 6624 1808 6622
      1805 6620 1804 6613 1809 6613 1810 6606
      1806 6609 1795 6612 1793 6616

$$

FC

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Oct 25, 2:04 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Oct 25, 2:04 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
304 PM AST SUN OCT 25 2015

.SYNOPSIS...MID TO UPPER LEVEL LOW NORTH OF PUERTO RICO AND
ASSOCIATED UPPER TROUGH EXTENDING INTO CENTRAL AMERICA WILL
CONTINUE TO AMPLIFY INTO THE EASTERN CARIBBEAN UNTIL AT LEAST LATE
WEDNESDAY NIGHT. AN INDUCE SURFACE TROUGH WILL LINGER ACROSS THE
REGION THRU LATE MONDAY NIGHT. THESE FEATURES WILL MAINTAIN A
LIGHT AND VARIABLE LOW LEVEL WIND FLOW AND FAVORABLE ENVIRONMENTAL
CONDITIONS TO GENERATE SHOWERS AND THUNDERSTORMS THRU AT LEAST
WEDNESDAY AFTERNOON. SURFACE HIGH PRESSURE WILL ESTABLISH BY MID
WEEK OVER THE CENTRAL ATLANTIC GENERATING MORE EASTERLY WINDS
ACROSS THE REGION.

&&

.DISCUSSION...ANOTHER ACTIVE AFTERNOON WAS OBSERVED ACROSS PUERTO
RICO AND THE USVI...ESPECIALLY OVER ST. CROIX. AFTER A FLASH FLOOD
WATCH WAS ISSUED EARLIER THIS MORNING...SEVERAL FLOOD ADVISORIES
AND FLASH FLOOD WARNINGS WERE ISSUED JUST AFTER 1 PM AST FOR MUCH
OF THE EASTERN HALF OF PR. THRU MID AFTERNOON...BETWEEN 1 TO 3
INCHES OF RAIN WERE ESTIMATED BY THE DOPPLER RADAR AND RAIN GAGES
ACROSS THE CARRAIZO...CIBUCO AND LA PLATA BASIN. FOR THE REST OF
THE AFTERNOON AND INTO THE EARLY EVENING EXPECT SHOWERS AND
THUNDERSTORMS TO CONTINUE DEVELOPING OVER THE MOUNTAIN RANGES OF
PR...INCREASING THE RUNOFF AND FLOODING THREAT OVER THE EASTERN
HALF OF PR.

AS MID/UPPER LEVEL LOW PULLS SLOWLY NORTH OF THE AREA DURING THE
FIRST PART OF THE WEEK. DEEP TROPICAL MOISTURE WILL MOVE OVER THE
FORECAST AREA THRU AT LEAST TUESDAY AFTERNOON. THIS WILL INDUCE THE
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS ACROSS THE SURROUNDING
COASTAL WATERS AND ALONG THE MOUNTAIN RANGES OF PR EACH DAY. WITH
ALREADY SATURATED SOILS AND ENOUGH RUNOFF...EXPECT RIVERS TO REACT
QUICKLY TO ANY ADDITIONAL RAINFALL OVER THE EASTERN/SOUTHEAST AND
NORTH CENTRAL AREAS OF PUERTO RICO. ALSO...MUDSLIDES ARE LIKELY IN
AREAS OF STEEP TERRAIN. BY THE SECOND PART OF THE WEEK...AS WINDS
TURN MORE EASTERLY DUE TO SFC HIGH PRESSURE OVER THE CENTRAL
ATLANTIC...AFTERNOON DIURNAL CONVECTION IS EXPECTED MAINLY OVER
THE WESTERN HALF OF THE ISLAND.

A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL AT LEAST MONDAY NIGHT.
PLEASE REFER TO LATEST FLASH FLOOD WATCH (FFASJU) FOR MORE INFORMATION.

&&

.AVIATION...SHRA/TSRA WILL CONTINUE OVER THE FLYING AREA THRU THE
FORECAST PERIOD. IMPACTING MAINLY THE NORTH AND EASTERN PR  AND THE
USVI/LEEWARD THRU TONIGHT. AS A RESULT...EXPECT TEMPO MVFR/IFR CONDS
IN AND AROUND TJSJ...TISX...TIST AND THE LEEWARD TERMINALS THRU AT
LEAST 22Z. MOUNTAIN OBSCURATION ALSO LIKELY THE REST OF TODAY. LIGHT
SOUTH WINDS FROM SFC UP TO 3 KFT AND WESTERLIES ABOVE...WITH 10-30
KNOTS BETWEEN FL100-200.

&&

.MARINE...MARINE CONDITIONS SHOULD NOT SEE ANY SIGNIFICANT CHANGE
OVER THE NEXT SEVERAL DAYS AS SEAS OF 3-5 FEET ARE EXPECTED MAINLY
OVER THE OFFSHORE WATERS. NEARSHORE SEAS SHOULD REMAIN BETWEEN 1-3
FEET. EAST TO SOUTHERLY WINDS SHOULD CONTINUE BETWEEN 10-15 KNOTS
WITH HIGHER GUSTS NEAR SHOWERS AND THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  74  87  78  88 /  50  50  40  40
STT  77  87  78  88 /  50  50  40  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR CENTRAL INTERIOR-
     CULEBRA-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH
     CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
     VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN INTERIOR.

VI...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR ST CROIX-ST.
     THOMAS/ST. JOHN/ADJACENT ISLANDS.

AM...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR COASTAL WATERS OF
     NORTHERN USVI AND CULEBRA OUT 10 NM-COASTAL WATERS OF
     SOUTHERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF SOUTHERN
     USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-COASTAL
     WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM.

&&

11/13
Hazardous weather outlook, Oct 25, 4:53 AM CDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
553 AM AST SUN OCT 25 2015

AMZ710>745-PRZ001>013-261000-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
553 AM AST SUN OCT 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

...A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY EVENING...PLEASE
REFER TO LATEST FLOOD WATCH (FFASJU) STATEMENT FOR MORE
INFORMATION...

.THUNDERSTORMS...THUNDERSTORMS WILL BE LIKELY WITH PERIODS OF HEAVY
RAINFALL AND FREQUENT LIGHTNING THIS AFTERNOON ACROSS PORTIONS OF
OF THE INTERIOR AND NORTHERN PUERTO RICO. INTENSE THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING SMALL HAIL AND STRONG GUSTY WINDS.

.FLOODING...PERIODS OF HEAVY RAINS MAY LEAD TO URBAN AND SMALL STREAM
FLOODING. VERY SATURATED SOILS WILL LEAD TO LANDSLIDES IN AREAS OF STEEP
TERRAIN.

.WATERSPOUTS...BRIEF WATERSPOUTS ARE POSSIBLE ACROSS THE COASTAL WATERS
MAINLY BETWEEN EASTERN PUERTO RICO AND THE VIRGIN ISLANDS.

.RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS FOR PINONES...OCEAN
PARK...LA PARED...PLAYA ESCONDIDA...MAR CHIQUITA...PUERTO NUEVO...JOBOS
AND FLAMENCO BEACHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THROUGH AT LEAST MONDAY AND POSSIBLY TUESDAY...DUE TO VERY UNSTABLE
CONDITIONS...THUNDERSTORMS ARE EXPECTED TO QUICKLY DEVELOP OVER THE
INTERIOR AND NORTH OF THE CENTRAL MOUNTAIN RANGE. THESE
THUNDERSTORMS WILL BE CAPABLE OF CREATING STRONG GUSTY
WINDS...FREQUENT LIGHTNING AND PERIODS OF HEAVY RAINFALL EACH
AFTERNOON. AS A RESULT...URBAN AND SMALL STREAM FLOODING IS LIKELY
IN SOME AREAS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY
EVENING.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTER ARE ENCOURAGED TO REPORT HIGH WINDS...HAIL...FLOODING...WATERSPOUT
RIP CURRENTS...LANDSLIDES TO THE NATIONAL WEATHER SERVICE IN SAN JUAN.

AMZ715-725-VIZ001-002-261000-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
553 AM AST SUN OCT 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

...A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY EVENING...PLEASE
REFER TO LATEST FLOOD WATCH (FFASJU) STATEMENT FOR MORE
INFORMATION...

THUNDERSTORMS ARE LIKELY WITH PERIODS OF HEAVY RAINFALL AND BRIEF
GUSTY WINDS DURING THE DAY AND INTO THE EVENING HOURS.

.FLOODING...PERIODS OF HEAVY RAINS MAY LEAD TO MINOR FLOODING OF
STREETS AND GUTS.

.WATERSPOUTS...BRIEF WATERSPOUTS ARE POSSIBLE ACROSS THE COASTAL
WATERS MAINLY BETWEEN THE VIRGIN ISLANDS AND PUERTO RICO.

.RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS FOR MAGENS
BAY BEACH..

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

VERY UNSTABLE CONDITIONS WILL LEAD TO SHOWERS AND ISOLATED
THUNDERSTORM DEVELOPMENT THROUGH AT LEAST MONDAY. PERIODS OF
LOCALLY HEAVY DOWNPOURS MAY LEAD TO MINOR STREET AND GUT FLOODING.
A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT RIP CURRENTS AND
WATERSPOUTS TO THE NATIONAL WEATHER SERVICE IN SAN JUAN

In the hours before

Special weather statement, Oct 25, 12:32 PM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
132 PM AST SUN OCT 25 2015

PRZ001-004-251830-
SAN JUAN AND VICINITY-EASTERN INTERIOR-
132 PM AST SUN OCT 25 2015

...A STRONG THUNDERSTORM WILL AFFECT SAN JUAN...CAGUAS...AGUAS
BUENAS...COMERIO...TRUJILLO ALTO...GUAYNABO...GURABO...
CIDRA...BAYAMON...CANOVANAS AND CAROLINA MUNICIPALITIES...

AT 129 PM AST...A CLUSTER OF STRONG THUNDERSTORMS IS AFFECTING
PORTIONS OF OVER COMERIO... GUAYNABO...AGUAS BUENAS...CAGUAS...
TRUJILLO ALTO...CAROLINA. THIS STORMS IS NEARLY STATIONARY.
TORRENTIAL RAINFALL...FREQUENT LIGHTNING...GUSTY WINDS OF 30-40 MPH
AND SMALL HAIL ARE LIKELY WITH THESE STORMS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 1837 6592 1834 6592 1834 6591 1830 6591
      1816 6622 1824 6626 1825 6624 1825 6623
      1828 6622 1828 6621 1830 6621 1833 6618
      1842 6597
TIME...MOT...LOC 1729Z 180DEG 0KT 1828 6612

ER
Special weather statement, Oct 25, 12:32 PM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
132 PM AST SUN OCT 25 2015

PRZ001-004-251830-
SAN JUAN AND VICINITY-EASTERN INTERIOR-
132 PM AST SUN OCT 25 2015

...A STRONG THUNDERSTORM WILL AFFECT SAN JUAN...CAGUAS...AGUAS
BUENAS...COMERIO...TRUJILLO ALTO...GUAYNABO...GURABO...
CIDRA...BAYAMON...CANOVANAS AND CAROLINA MUNICIPALITIES...

AT 129 PM AST...A CLUSTER OF STRONG THUNDERSTORMS IS AFFECTING
PORTIONS OF COMERIO... GUAYNABO...AGUAS BUENAS...CAGUAS...
TRUJILLO ALTO...CAROLINA. THESE STORMS ARE NEARLY STATIONARY.
TORRENTIAL RAINFALL...FREQUENT LIGHTNING...GUSTY WINDS OF 30-40
MPH AND SMALL HAIL ARE LIKELY WITH THESE STORMS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 1837 6592 1834 6592 1834 6591 1830 6591
      1816 6622 1824 6626 1825 6624 1825 6623
      1828 6622 1828 6621 1830 6621 1833 6618
      1842 6597
TIME...MOT...LOC 1729Z 180DEG 0KT 1828 6612

ER
Special weather statement, Oct 25, 12:37 PM CDT, 4 hours 28 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
132 PM AST DOMINGO 25 DE OCTUBRE DE 2015

PRZ001-004-251830-
SAN JUAAN Y VECINDAD-ESTE INTERIOR-
132 PM AST DOMINGO 25 DE OCTUBRE DE 2015

...UNA TRONADA FUERTE AFECTARA LOS MUNICIPIOS DE SAN JUAN...CAGUAS...AGUAS
BUENAS...COMERIO...TRUJILLO ALTO...GUAYNABO...GURABO...
CIDRA...BAYAMON...CANOVANAS Y CAROLINA...

A LA 1:29 PM AST...UN AREA DE FUERTES TRONADAS ESTA AFECTANDO A SAN
JUAN...CAGUAS...AGUAS BUENAS...COMERIO...TRUJILLO
ALTO...GUAYNABO...GURABO... CIDRA...BAYAMON...CANOVANAS Y CAROLINA.
LLUVIAS TORRENCIALES...RAYOS FRECUENTES VIENTOS EN RAFAGAS DE 30-40
MPH Y GRANIZOS PEQUENOS SON POSIBLES CON ESTA TORMENTA.

LLUVIAS TORRENCIALES ESTAN OCURRIENDO CON ESTAS TORMENTAS...Y
PUDIERAN CAUSAR INUNDACIONES LOCALIZADAS. NO MANEJE SU VEHICULO EN
CARRETERAS INUNDADAS.

RAYOS FRECUENTES DE NUBE A SUELO ESTAN OCURRIENDO CON ESTA TORMENTA.
LOS RAYOS PUEDEN AFECTAR HASTA 15 MILLAS DESDE LA TRONADA. BUSQUE
REFUGIO EN ALGUN EDIFICIO O VEHICULO.

ER/RVT
Local storm report, Oct 25, 4:18 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
518 PM AST SUN OCT 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      SAN LORENZO             18.19N 65.97W
10/25/2015                   SAN LORENZO        PR   EMERGENCY MNGR

            SEVERAL HOMES WERE FLOODED IN SOME AREAS OF URB VISTA SAN
            LORENZO...URB SAN LORENZO VALLEY...BARRIO JAGUAL AND
            BARRIO QUEMADO.

0400 PM     DEBRIS FLOW      SAN LORENZO             18.19N 65.97W
10/25/2015                   SAN LORENZO        PR   EMERGENCY MNGR

            MUDSLIDES WERE REPORTED IN BARRIO JAGAL AND BARRIO
            QUEMADO.

0415 PM     FLASH FLOOD      LAS PIEDRAS             18.18N 65.87W
10/25/2015                   LAS PIEDRAS        PR   EMERGENCY MNGR

            A FEW HOUSES WERE FLOODED IN BARRIO MONTONES. MUDSLIDES
            WERE ALSO REPORTED AT ROAD 917 SECTOR SANTANA AND SECTOR
            LA REINA DELGADO.

0420 PM     FLASH FLOOD      JUNCOS                  18.23N 65.92W
10/25/2015                   JUNCOS             PR   EMERGENCY MNGR

            RIO VALENCIANO WENT OUT OF ITS BANKS AFFECTING PORTIONS
            OF ROAD 31. IN ADDITION...A MUDSLIDE WAS REPORTED AT
            BARRIADA MORALES.

0436 PM     FLASH FLOOD      CAGUAS                  18.23N 66.04W
10/25/2015                   CAGUAS             PR   OTHER FEDERAL

            USGS RIVER GAUGE CAGP4 INDICATED RIO GRANDE DE LOIZA IN
            THE BORDER BETWEEN CAGUAS AND GURABO WENT OUT OF ITS
            BANKS. RIVER CRESTED AT 17.64 FEET. FLOOD STAGE IS 16
            FEET.

0500 PM     HEAVY RAIN       SAN LORENZO             18.19N 65.97W
10/25/2015  M5.19 INCH       SAN LORENZO        PR   OTHER FEDERAL

            USGS RAIN GAGE SLKP4 MEASURED 5.19 INCHES FROM
            1400L-1700L.

0500 PM     HEAVY RAIN       LAS PIEDRAS             18.18N 65.87W
10/25/2015  M4.15 INCH       LAS PIEDRAS        PR   OTHER FEDERAL

            USGS RAIN GAGE VAMP4 MEASURED 4.15 INCHES FROM
            1400L-1700L.

&&

ER
Special weather statement, Oct 25, 4:35 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
535 PM AST SUN OCT 25 2015

PRZ003-006-007-252300-
PONCE AND VICINITY-CENTRAL INTERIOR-SOUTHEAST-
535 PM AST SUN OCT 25 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT GUAYAMA...ARROYO...
PATILLAS...YABUCOA...SALINAS...COAMO...CAYEY AND SANTA ISABEL
MUNICIPALITIES...

AT 533 PM AST...AN AREA OF STRONG THUNDERSTORMS WAS OVER JOBOS...OR
NEAR GUAYAMA. THESE STORMS WILL CONTINUE TO AFFECT THESE
MUNICIPALITIES THROUGH AT LEAST 7 PM AST. WINDS IN EXCESS OF 30 MPH
ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GUAYAMA...ARROYO...SALINAS...PATILLAS...COCO...OLIMPO...COQUI...BUENA
VISTA...JOBOS...PALMAS...CORAZON...PLAYITA...CENTRAL AGUIRRE...LAS
OCHENTA...YAUREL AND LA PLENA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING ARE OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 1792 6626 1795 6627 1794 6630 1796 6629
      1797 6634 1805 6631 1804 6613 1806 6612
      1806 6599 1798 6602 1795 6605 1797 6608
      1792 6622 1795 6621 1795 6618 1796 6620
      1796 6621
TIME...MOT...LOC 2133Z 180DEG 0KT 1794 6615

CASTRO
Special weather statement, Oct 25, 4:48 PM CDT, 17 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
535 PM AST DOMINGO 25 DE OCTUBRE DE 2015

PRZ003-006-007-252300-
PONCE Y VECINDAD-INTERIOR CENTRAL-SURESTE-
535 PM AST DOMINGO 25 DE OCTUBRE DE 2015

...UNA TRONADA FUERTE AFECTARA LOS MUNICIPIOS DE GUAYAMA...ARROYO...
PATILLAS...YABUCOA...SALINAS...COAMO...CAYEY Y SANTA ISABEL

A LA 5:33 PM AST...UN AREA DE FUERTES TRONADAS ESTABA SOBRE JOBOS O
CERCA DE GUAYAMA. ESTAS CONTINUARAN AFECTANDO ESTOS MUNICIPIOS HASTA
AL MENOS LAS 7 PM AST. VIENTOS EN EXCESO DE 30 MPH SON POSIBLE CON
ESTA ACTIVIDAD.

LAS AREAS AFECTADA INCLUYEN A
GUAYAMA...ARROYO...SALINAS...PATILLAS...COCO...OLIMPO...COQUI...
BUENA VISTA...JOBOS...PALMAS...CORAZON...PLAYITA...CENTRAL
AGUIRRE...LAS OCHENTA...YAUREL Y LA PLENA.

LLUVIAS TORRENCIALES ESTAN OCURRIENDO CON ESTAS TORMENTAS...Y
PUDIERAN CAUSAR INUNDACIONES LOCALIZADAS. NO MANEJE SU VEHICULO EN
CARRETERAS INUNDADAS.

RAYOS FRECUENTES DE NUBE A SUELO ESTAN OCURRIENDO CON ESTA TORMENTA.
LOS RAYOS PUEDEN AFECTAR HASTA 15 MILLAS DESDE LA TRONADA. BUSQUE
REFUGIO EN ALGUN EDIFICIO O VEHICULO.

CASTRO/JAE

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 7:21 PM CDTAreal Flood WarningJSJ6 hr
Oct 25, 6:45 AM CDTFlash Flood WatchJSJ60 hr
Oct 25, 12:00 PM CDTAreal Flood AdvisoryJSJ3 hr
Oct 25, 12:20 PM CDTAreal Flood AdvisoryJSJ3 hr
Oct 25, 12:32 PM CDTSpecial Weather StatementJSJ58 min
Oct 25, 12:41 PM CDTFlash Flood WarningJSJ3 hr
Oct 25, 12:56 PM CDTAreal Flood AdvisoryJSJ3 hr
Oct 25, 1:13 PM CDTAreal Flood AdvisoryJSJ3 hr
Oct 25, 1:39 PM CDTFlash Flood WarningJSJ3 hr
Oct 25, 1:48 PM CDTAreal Flood AdvisoryJSJ3 hr
Oct 25, 2:11 PM CDTFlash Flood WarningJSJ3 hr
Oct 25, 2:33 PM CDTAreal Flood AdvisoryJSJ6 hr
Oct 25, 2:47 PM CDTAreal Flood AdvisoryJSJ3 hr
Oct 25, 3:13 PM CDTAreal Flood AdvisoryJSJ3 hr
Oct 25, 3:52 PM CDTAreal Flood WarningJSJ8 hr
Oct 25, 4:28 PM CDTAreal Flood AdvisoryJSJ3 hr
Oct 25, 4:35 PM CDTSpecial Weather StatementJSJ85 min

Nearby

Flash Flood Warnings in Puerto Rico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.